Previous |  Up |  Next


Title: 95 years of Otakar Borůvka (English)
Author: Neuman, František
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 119
Issue: 1
Year: 1994
Pages: 97-99
Category: math
MSC: 01A60
MSC: 01A70
idZBL: Zbl 0796.01016
idMR: MR1303555
DOI: 10.21136/MB.1994.126200
Date available: 2009-09-24T21:03:19Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
MathBohem_119-1994-1_9.pdf 481.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo